# SDR WVER2018021108

- Difficulty date: February 1, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Part time: 35,874 hours, 28,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL FROM FS 280 TO SERVICE DOOR HAS MULTIPLE AREA OF CORROSION.
